# SDR IPXA1568639

- Difficulty date: July 30, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1510-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, MAIN CARGO COMPARTMENT STA 1510-1540 RBL 44 SEAT TRACK HAS CORROSION AROUND FASTENER HOLES.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-5.
